Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

PERIODIC TRAVELING-WAVE SOLUTIONS FOR REGULARIZED DISPERSIVE EQUATIONS: SUFFICIENT CONDITIONS FOR ORBITAL STABILITY WITH APPLICATIONS

Author(s):
Cristofani, Fabricio [1] ; Natali, Fabio [2] ; Pastor, Ademir [3]
Total Authors: 3
Affiliation:
[1] Univ Estadual Campinas UNICAMP, Inst Matemat Estat & Comp Cient IMECC, Rua Sergio Buarque de Holanda 651, BR-13083859 Campinas, SP - Brazil
[2] Univ Estadual Maringa, Dept Matemat, Ave Colombo 5790, BR-87020900 Maringa, PR - Brazil
[3] IMECC UNICAMP, Rua Sergio Buarque de Holanda 651, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 3
Document type: Journal article
Source: COMMUNICATIONS IN MATHEMATICAL SCIENCES; v. 18, n. 3, p. 613-634, 2020.
Web of Science Citations: 1
Abstract

In this paper, we establish a new criterion for the orbital stability of periodic waves related to a general class of regularized dispersive equations. More specifically, we present sufficient conditions for the stability without knowing the positiveness of the associated Hessian matrix. As application of our method, we show the orbital stability for the fifth-order model. The orbital stability of periodic waves resulting from a minimization of a convenient functional is also proved. (AU)

FAPESP's process: 17/20760-0 - Variational methods and stability of periodic waves for nonlinear dispersive systems
Grantee:Fabrício Cristófani
Support type: Scholarships in Brazil - Post-Doctorate